# SDR CALA9701229

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Cards
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLING THE GEAR PRODUCED NO CHANGE.  A VISUAL CHECK WAS PERFORMED THROUGH VIEW PORT AND GEAR WAS OBSERVED TO BE UP AND DOORS APPEARED CLOSED.  THE FLIGHT WAS CONTINUED TO IAH WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE M983 AND M1215 NLG LOGIC CARDS AND THE NOSE GEAR LOCK SENSOR.  OPERATION AND INDICATIONS CHECKED GOOD.
